# SDR O9IA201902050001

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N93LE
- Make and model: Lear 35A
- Aircraft serial: 35592
- Aircraft time: 8,959 hours, 9,164 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  THE LH ENGINE FIRE DETECTION LIGHT ILLUMINATED AT ABOUT 3000FT.  PER THE PILOTS OPERATING HANDBOOK, POWER WAS REDUCED AND THE LIGHT EXTINGUISHED.  FLIGHT WAS CANCELLED AND AIRCRAFT LANDED AND RETURNED TO BASE WITHOUT INCIDENT.  MAINT INSPECTED THE FIRE LOOPS WITH AN OHMMETER AND DID NOT FIND ANY IRREGULARITIES. WILL BE PERFORMING HIGH POWER ENGINE RUNS ONCE RAMP CONDITIONS AT BASE IMPROVE AND WILL SUBMIT ADDITIONAL SDR INFO FOLLOWING CLOSE OF DISCREPANCY.
